EconPapers    
Economics at your fingertips  
 

The Analysis and Control for Singular Ecological‐Economic Model with Harvesting and Migration

Qingling Zhang, Hong Niu, Lichun Zhao and Fenglan Bai

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: To keep the resources renewable, a singular ecological‐economic model is proposed for the populations with harvesting and migration. The local stability and the dynamic behavior of the model are studied. Singular induced bifurcation appears when economic interest is zero, which is different from the ordinary differential models. In order to apply variable structure control to eliminate these complex behaviors, the singular model is transformed into a single‐input and single‐output model with parameter varying within definite intervals. And then, a variable structure controller is designed to make the model stable. Finally, an inshore‐offshore fishery model is given to illustrate the proposed method, and some numerical simulations are shown to demonstrate the control results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/973869

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:973869

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:973869